MathSciNet Relay Station
MathSciNet bibliographic data
MR276370 20.80
Barannik, L. F.; Gudivok, P. M. Indecomposable projective representations of finite groups. (Ukrainian) Dopovīdī Akad. Nauk Ukraïn. RSR Ser. A 1969 1969 391–393, 472.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement